RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1960, Volume 50(92), Number 3, Pages 369–382 (Mi msb4796)  

This article is cited in 4 scientific papers (total in 4 papers)

Some estimates of the deviation of partial sums of Fourier series of almost-periodic functions

E. A. Bredikhina


Full text: PDF file (959 kB)

Bibliographic databases:
Received: 24.06.1958

Citation: E. A. Bredikhina, “Some estimates of the deviation of partial sums of Fourier series of almost-periodic functions”, Mat. Sb. (N.S.), 50(92):3 (1960), 369–382

Citation in format AMSBIB
\Bibitem{Bre60}
\by E.~A.~Bredikhina
\paper Some estimates of the deviation of partial sums of Fourier series of almost-periodic functions
\jour Mat. Sb. (N.S.)
\yr 1960
\vol 50(92)
\issue 3
\pages 369--382
\mathnet{http://mi.mathnet.ru/msb4796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=114094}
\zmath{https://zbmath.org/?q=an:0094.05705}


Linking options:
  • http://mi.mathnet.ru/eng/msb4796
  • http://mi.mathnet.ru/eng/msb/v92/i3/p369

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “Lacunary series and independent functions”, Russian Math. Surveys, 21:6 (1966), 1–82  mathnet  crossref  mathscinet  zmath
    2. N. P. Kuptsov, “Direct and converse theorems of approximation theory and semigroups of operators”, Russian Math. Surveys, 23:4 (1968), 115–177  mathnet  crossref  mathscinet  zmath
    3. Pychtaberska P., “Approximation Properties of the Partial-Sums of Fourier-Series of Some Almost Periodic-Functions”, Studia Math., 96:1 (1990), 91–103  crossref  mathscinet  isi
    4. Yu. Kh. Khasanov, “Absolute Convergence of Fourier Series of Almost-Periodic Functions”, Math. Notes, 94:5 (2013), 692–702  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:162
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020